JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MATRIX PRESENTATIONS OF THE TEICHMÜLLER SPACE OF A PAIR OF PANTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MATRIX PRESENTATIONS OF THE TEICHMÜLLER SPACE OF A PAIR OF PANTS
KIM HONG CHAN;
  PDF(new window)
 Abstract
A pair of pants is a building block of oriented surfaces. The purpose of this paper is to formulate the matrix presentations of elements of the Teichmuller space of a pair of pants. In the level of the matrix group , we shall show that an odd number of traces of matrix presentations of the generators of the fundamental group of should be negative.
 Keywords
a pair of pants;hyperbolic structure;Teichmuller space;holonomy homomorphism;discrete group;
 Language
English
 Cited by
1.
DISCRETE CONDITIONS FOR THE HOLONOMY GROUP OF A PAIR OF PANTS,;

대한수학회지, 2007. vol.44. 3, pp.615-626 crossref(new window)
 References
1.
A. Beardon, The Geometry of Discrete Groups, Graduate Texts in Mathematics, 91, Springer-Verlag, 1983

2.
S. Choi; W. M. Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993), no. 2, 657-661

3.
W. M. Goldman, Geometric structures on manifolds and varieties of representations, Geometry of group representations (Boulder, CO, 1987), 169-198, Contemp. Math., 74

4.
W. M. Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990), no. 3, 791-845

5.
D. Johnson and J. J. Millson, Deformation spaces associated to compact hyper bolic manifolds, Discrete groups in geometry and analysis (New Haven, Conn., 1984), 48-106, Progr. Math., 67

6.
L. Keen, Canonical polygons for finitely generated Fuchsian groups, Acta Math. 115, 1965, 1-16 crossref(new window)

7.
N. Kuiper, On convex locally projective spaces, Convegno Internazionale di Geometria Differenziale, Italia, 1953, 200-213

8.
W. Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series, 35. Princeton University Press, 1997

9.
S.Wolpert, On the Weil-Petersson geometry of the moduli space of curves, Amer. J. of Math. 107 (1985), no. 4, 969-997 crossref(new window)